# SDR NACA2021060500001

- Difficulty date: June 5, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,282 hours, 13,505 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 636
- Condition: Faulted
- Location: Hf Comms
- Part time: 224 hours, 44 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: RH HF RADIO UNUSABLE FOR TRANSMISSION AND RECEPTION. CORRECTIVE ACTION: DEFERRED PER MEL 23-11-01-02B CAT C.
